# SDR IPXA2025082357346

- Difficulty date: July 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390443
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   STRINGER CRACKED, BS 2598 FWD SIDE S5L    ACCOMPLISHED REPAIR IAW EO-94699-REQ 1, REV 2, AND EGAT EI F2025A53M-1844, REV 0,  AND SRM 53-80-03-2R-2 REV 46, TR53-152, AND EGAT WORK SHEET 50572.
